| Model Number |
NA-201SX-4021 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during a bronchial endoscopy procedure, when removing the vacuum syringe to deposit the sample, part of the needle of the subject device became detached from the handle.The needle was able to be recovered.There were no reports of patient harm.
Additional Manufacturer Narrative
Updated fields: d8, d9: date returned to mfg, h2, h6, and h11.This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection.Based on the results of the investigation, a likely cause of the malfunction identified could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.